Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Took MT pill, misoprostal. Why was I heavily bleeding? Why abdominal and body pain?

hi i am 50 days pregnant.. i took mt pill before 3 days on 6th and on 7th i took 1 misoprostal and on 8th again o took another misoprostal.. yesterday it was heavily bleeding and along with some hard thing came out and after that now its not bleeding.. so is it possible tht bleeding may delay fr time.. and also m facing abdominal and bosy pain.. plz suggest me out...
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi puja nothing to worry it is just happening as expected. At 6th when you took the MT pill it aborted your pregnancy, then misoprostol helps in expulsing the product of conception by forced contraction of your uterus.
Now the commonest side effect of this process is abdominal pain and body pain which you are getting now. Just use some analgesic to cope up. It will be all right within few days.
You can consult a Gynaecologist to check and assure you. That will give you mental comfort.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor